Disjoint r-tuples in an r-graph with given maximum degree

Peter Frankl, Zoltån Füredi

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)423-426
Number of pages4
JournalQuarterly Journal of Mathematics
Volume34
Issue number4
DOIs
Publication statusPublished - Dec 1983

Fingerprint

Maximum Degree
Disjoint
Graph in graph theory

ASJC Scopus subject areas

  • Molecular Biology
  • Statistics and Probability
  • Computational Mathematics
  • Condensed Matter Physics
  • Law
  • Mathematics(all)

Cite this

Disjoint r-tuples in an r-graph with given maximum degree. / Frankl, Peter; Füredi, Zoltån.

In: Quarterly Journal of Mathematics, Vol. 34, No. 4, 12.1983, p. 423-426.

Research output: Contribution to journalArticle

@article{6994e35347394e618d1aa34046c8049a,
title = "Disjoint r-tuples in an r-graph with given maximum degree",
author = "Peter Frankl and Zolt{\aa}n F{\"u}redi",
year = "1983",
month = "12",
doi = "10.1093/qmath/34.4.423",
language = "English",
volume = "34",
pages = "423--426",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "4",

}

TY - JOUR

T1 - Disjoint r-tuples in an r-graph with given maximum degree

AU - Frankl, Peter

AU - Füredi, Zoltån

PY - 1983/12

Y1 - 1983/12

UR - http://www.scopus.com/inward/record.url?scp=77957180609&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77957180609&partnerID=8YFLogxK

U2 - 10.1093/qmath/34.4.423

DO - 10.1093/qmath/34.4.423

M3 - Article

VL - 34

SP - 423

EP - 426

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 4

ER -